MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR

BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 43175
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/18/2008
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the filter was not completely opened.On (b)(6) 2008 that two greenfield ivc filters were implanted.Access was obtained via the right internal jugular vein.An introducer catheter and a j-wire were advanced to the superior vena cava via fluoroscopic guidance.A dilator was passed over the guidewire and an attempt were made to remove the initial short guidewire for a longer guidewire.Repeated attempts were made to advance the dilator over the guidewire and into the superior and inferior vena cava.After multiple attempts the long guidewire was replaced with the initial short guidewire which was advanced into the inferior vena cava and the dilator was advanced through the atrium and into the inferior vena cava.The greenfield filter sheath and dilator were passed over the guidewire and advanced through the inferior vena cava to the bifurcation.The dilator and guidewire were removed and the introducer carrying the filter was passed through the sheath to in the inferior vena cava.The filter was discharged inferior to the l3-l4 vertebra, therefore a second ivc filter was placed through the sheath to the l2-l3 level and was discharged.The second filter was angulated, and the feet of the filter did not all appear to be deployed properly; however, the filter seemed to be fixed in position.The patient was bleeding from stentomy site where the dilator had entered and where a triple lumen line had been placed.Pressure was maintained to secure the bleeding.The procedure was tolerated satisfactorily.

Brand Name
GREENFIELD
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9995756
Report Number2134265-2020-05588
Device Sequence Number3699866
Product Code DTK
UDI-Device Identifier08714729114659
UDI-Public08714729114659
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K901659
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/03/2007
Device Model Number43175
Device Catalogue Number43175
Device Lot Number0007196480
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/02/2020
Initial Report FDA Received Date04/24/2020
Patient Sequence Number1
Patient Age45 YR